MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA AMISTEM-P; AMISTEM-P LAT. SIZE1

MEDACTA INTERNATIONAL SA AMISTEM-P; AMISTEM-P LAT. SIZE1
Model Number 01.18.411
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Aseptic loosening (4883)
Date of Event 03/11/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 18 march 2026.Lot 2111612: (b)(4) items manufactured and released on 20-dec-2021.Expiration date: 30-nov-2026.No anomalies found related to the problem.To date, 12 items of the same lot have been sold with no similar reported event during the period of review.Clinical evaluation performed by medical affairs department: a little over 2 years since primary cementless tha, the stem is completely mobilized, with clear demarcation lines all around visible in the radiographs.No post-primary images were supplied, so we cannot tell about the evolution of the problem and we cannot assess the primary implantation.With the information available, we should categorize this event as a case of idiopathic aseptic loosening, also because no information on exams aimed at verifying the absence of pathogenes was given.No final conclusion can be drawn.Analysis performed by r&d project manager: from the information reported and the image attached to the complaint it is visible the explanted stem covered with patient blood.Also, the explanted ceramic head is visible with some scratches probably due revision surgery.Looking at the stem body, an opaque white film is visible on approximately half of the stem length.It is not possible to identify if this film is ha or bone residual, or a combined effect.Absorption of ha from the stem body can indicate that metabolic activity was taking place and that, presumably, adequate bone contact was achieved at the time of surgery.The post-op x-ray analysis could possibly provide more insight, such as the evaluation of possible early rotational instability or initial stress-shielding.Some signs of minor damage and scratches are present on the neck of the explanted stem, which is likely due to the revision surgery and not relevant to the reported issue.Based on the analysis completed and information available, it is not possible to identify a root cause of the stem loosening reported.Root cause:aseptic loosening is possible literature described adverse event after primary hip arthroplasties and causes are often unknown.With the information available, we should categorize this event as a case of idiopathic aseptic loosening, also because no information on exams aimed at verifying the absence of pathogenes was given.No final conclusion can be drawn.There is no indication that any potential issue with the device may have caused or contributed to the event and the investigation does not indicate any potential manufacturing related issue or systemic deficiency.
 
Event or Problem Description
Revision surgery due to stem loosening about 2 years and 4 months after primary surgery.

Brand Name
AMISTEM-P
Common Device Name
AMISTEM-P LAT. SIZE1
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key24776967
Report Number3005180920-2026-00275
Device Sequence Number20350000
Product Code LZO
UDI-Device Identifier07630040720106
UDI-Public07630040720106
Combination Product (Y/N)N
PMA/510(K) Number
K173794
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number01.18.411
Device Lot Number2111612
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/11/2026
Initial Report FDA Received Date04/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/20/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient SexFemale
Patient RaceWhite